# SDR DHL2001806582

- Difficulty date: March 8, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - AFT BULKHEAD LINING SUPPORT ANGLE LOWER PART AT STA 1766.000  CRACKED 1 INCH.   REMOVED CRACKED LINING SUPPORTING ANGLE IAW SRM 53-2-5 PAGE 6A.  FABRICATED NEW SUPPORTING ANGLE IAW SRM 53-2-5 PAGE 6A. TREATED AND PRIMED IAW SRM 51-1-8B AND INSTALLED NEW LINING SUPPORTING ANGLE IAW SRM 53-2-5 PAGE 6A.  STATUS-CLOSED.
